MathSciNet Relay Station
MathSciNet bibliographic data
MR1905392 14F30 (14F40 14G22)
Grosse-Klönne, Elmar Finiteness of de Rham cohomology in rigid analysis. Duke Math. J. 113 (2002), no. 1, 57–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement